Issue No. 02 - February (1970 vol. 19)
A necessary and sufficient condition for a minimal- state stochastic sequential machine to be unique (up to renumbering the states) is described. Furthermore, a geometric characterization of the class of state-equivalent machines is given.
Convex sets, minimal-state form, reduced form, stochastic sequential machines, uniqueness.
T.T. Nieh, "On the Uniqueness of Minimal-State Stochastic Sequential Machines", IEEE Transactions on Computers, vol. 19, no. , pp. 164-166, February 1970, doi:10.1109/T-C.1970.222885